# SDR FDEA202306211076

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,314 hours, 24,382 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 27401561
- Part serial: 12212
- Condition: Failed
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN RATE PASSING 3000'. CLIMBED TO 9000'  OUTFLOW VALVE WAS STUCK OPEN. RTB KMEM. AMM: 21-31-20.  REMOVED AND REPLACED CABIN OUTFLOW ACTUATOR IAW AMM 21-31-20-2. FUNCTIONAL TEST OF CABIN PRESSURE CONTROL SYSTEM TASK 21-31-00-700-801. CHECKS GOOD CPC-1 AND CPC-2 PASSED.
